Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS Lubbock, TX

April 30, 2012Crosby County, Garza County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 4:59 PM CDT for Crosby County, Garza County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 4:59 PM CDT (21:59 UTC)
Expired
Apr 30, 2012, 5:30 PM CDT
In force
31 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Garza County, TX

The radar

The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:27 PM CDTHAIL 12 W Kalgary, TXRELAYED BY KCBD...ALONG CROSBY GARZA COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1590 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS54 KLUB 302159
SVRLUB
TXC107-169-302230-
/O.NEW.KLUB.SV.W.0101.120430T2159Z-120430T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
459 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CROSBY COUNTY IN NORTHWEST TEXAS.
  NORTHERN GARZA COUNTY IN NORTHWEST TEXAS.

* UNTIL 530 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTHERN CROSBY COUNTY...OR 14 MILES NORTH OF POST...AND
  MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3368 10128 3345 10108 3331 10138 3342 10143
TIME...MOT...LOC 2159Z 212DEG 18KT 3342 10133

$$
JORDAN
1 follow-up statement
800 
WWUS54 KLUB 302210
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT MON APR 30 2012

TXC107-169-302230-
/O.CON.KLUB.SV.W.0101.000000T0000Z-120430T2230Z/
CROSBY TX-GARZA TX-
510 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GARZA AND SOUTH CENTRAL CROSBY COUNTIES UNTIL 530 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES EAST OF CAPROCK...OR 12 MILES SOUTH OF CROSBYTON...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CROSBY COUNTY.  HOWEVER THIS STORM   
  IS MOVING TOWARDS THE CITY OF CROSBYTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3335 10131 3346 10140 3368 10128 3345 10108
TIME...MOT...LOC 2209Z 206DEG 21KT 3349 10130

$$

JORDAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:26 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 30, 2:26 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
226 PM CDT MON APR 30 2012

.SHORT TERM...
WE ARE BASICALLY IN A WAIT AND SEE MODE FOR WHEN/IF SEVERE WEATHER
WILL INITIATE.  19Z RADAR IMAGE SHOWS TWO BOUNDARIES ACROSS THE
AREA...FIRST ONE WAS LOCATED SOUTHWEST OF LUBBOCK WHICH WAS ORIENTED
NORTHWEST TO SOUTHEAST WITH THE SECOND ONE LOCATED OVER THE ROLLING
PLAINS ORIENTED NORTH/SOUTH. LATEST VISIBLE SATELLITE IMAGERY AND
OFFICE TOWER CAMERA ARE SHOWING CU FIELD TRYING TO DEVELOP ALONG
THIS BOUNDARY WHILE SKIES ARE TRYING TO CLEAR IMMEDIATELY
EAST/NORTHEAST OF THE BOUNDARY.  THERE IS LITTLE IN THE WAY OF
DYNAMICS TO HELP SHARPEN THE DRYLINE AND PUSH IT EAST SO FEEL THAT
THE WESTERN BOUNDARY SHOULD NOT MOVE TOO MUCH FURTHER EAST.
DEWPOINTS IMMEDIATELY NORTH AND EAST OF THE BOUNDARY HAVE ACTUALLY
BEEN SLOWLY RISING AS EVAPORATION TAKES PLACE FROM THE RAINFALL
YESTERDAY WHICH SHOULD ALSO HELP TO SHARPEN UP THE BOUNDARY A BIT.
19Z RUC RUN KEEPS KLBB CAPPED ALTHOUGH STRENGTH OF THE CAP IS NOT
INSURMOUNTABLE AND THE LATEST HRRR RUNS CONTINUE TO TRY AND BREAK
OUT CONVECTION.  THUS...SEVERE WEATHER THREAT STILL LOOKS GOOD WITH
MAIN THREATS LARGE HAIL UP TO BASEBALL SIZE AS WELL AS DAMAGING
WINDS... BUT AN ISOLATED TORNADO STILL REMAINS POSSIBLE.

FORECAST FOR TONIGHT INTO TOMORROW WILL HINGE ON HOW THINGS DEVELOP
THIS AFTERNOON.  LOW TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL
OVER MOST OF THE AREA AS RICH LOW LEVEL MOISTURE REMAIN IN PLACE
OVER THE REGION.  DRYLINE TOMORROW MAY TRY TO PUSH A BIT FURTHER
EAST TOMORROW BUT POOR HANDLE OF THE DRYLINE LAST SEVERAL RUNS IN
THE MODELS MAKE ME A BIT SUSPICIOUS OF WHERE IT MAY BE LOCATED
TOMORROW.  IF THE WIND DOES INCREASE OUT OF THE SOUTHWEST...
TEMPERATURES WEST OF THE DRYLINE MAY JUMP INTO THE LOW/MID 90S WHILE
ALONG AND EAST OF THE DRYLINE...TEMPERATURES WILL REMAIN IN THE
80S.  ALSO WENT AHEAD AND BUMPED POPS UP INTO THE LOW END OF SLIGHT
CHANCE FOR THE ROLLING PLAINS AS THERE WILL ONCE AGAIN BE QUITE A
BIT OF INSTABILITY EAST OF THE DRYLINE ALTHOUGH CAP STRENGTH MAY
LIMIT THE AMOUNT OF CONVECTION FOR TOMORROW.

JORDAN

&&

.LONG TERM...

AN UA LOW ACROSS THE EASTERN PACIFIC IS PROGGED TO NEAR THE BAJA OF
CALIFORNIA LATE TOMORROW NIGHT/EARLY WEDNESDAY MORNING...THUS
PROMOTING THE SHARPENING OF SW FLOW ALOFT. AS SUCH...THE DRYLINE
WILL BE A PROMINENT MESOSCALE FEATURE THROUGHOUT THE EXTENDED
FORECAST. FORECAST MODELS HINT AT QPF ALONG THE DRYLINE /LOCATED OFF
THE CAPROCK/ TOMORROW NIGHT...AS AN IMPULSE IN THE SW FLOW ALOFT
MOVES ACROSS THE SOUTH PLAINS. FORECAST SOLUTIONS DISPLAYED ADEQUATE
CONVERGENCE ALONG THE DRYLINE...PWATS AOA 1.00 INCH AND SFC AND MID
LEVEL INSTABILITY/CAPE OF APPROXIMATELY 1200 J/KG ACROSS THE ROLLING
PLAINS. ALTHOUGH PROGGED MODEL SOUNDINGS EXHIBITED MOISTENED
MID-LEVELS...LOW LEVELS APPEAR RELATIVELY DRY. CURRENT THINKING IS
THAT GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH LITTLE RAINFALL
ACCUMULATION. HOWEVER...HAVE OPTED TO ADD MENTIONABLE POPS ACROSS
THE ROLLING PLAINS NEAREST TO THE BEST MOISTURE AXIS...AS THE
AFOREMENTIONED EMBEDDED DISTURBANCE MAY JUST BE THE SYNOPTIC SPARK
TO INITIATE STORMS. BY THURSDAY THE UA LOW WILL BE TRANSLATING
ACROSS THE BAJA OF CALIFORNIA. ONCE AGAIN THERE ARE HINTS OF CI JUST
SOUTH OF THE CWA ALONG THE DRYLINE...WHICH IS SPATIALLY DISTRIBUTED
ON THE CAPROCK EARLY THURSDAY MORNING. HOWEVER EMBEDDED IMPULSES IN
THE FLOW ALOFT BRUSHING THE FAR SERN ZONES THURSDAY NIGHT COULD
PROMOTE ADDITIONAL CHANCES OF PRECIP ACROSS THE SOUTHERN ROLLING
PLAINS. WILL HOLD OFF ON A PRECIP MENTION ATTM...AS BEST INSTABILITY
APPEARS TO BE SE OF THE FA.

THEREAFTER...UA RIDGING WILL COMMENCE TO MOVE EAST ACROSS THE REGION
FRI-SAT AS LACK OF PRECIP DESPITE A LINGERING DRYLINE SUGGESTS A
DECENT CAPPING INVERSION AT PLAY. WILL HOWEVER NEED TO MONITOR LATER
MODEL RUNS AS TEMPS IN THE 90S MAY BE ENOUGH TO BREAK THE CAP...AND
INITIATE THUNDERSTORM DEVELOPMENT. THE INFLUENCE OF THE UA RIDGE
WILL BE SHORT-LIVED AS IT SHIFTS EAST OF THE SOUTHERN PLAINS BY
SUNDAY...THANKS TO A NW PACIFIC UA LOW DEEPENING ACROSS THE GREAT
BASIN /THIS IS A RADICAL CHANGE FROM THE PREVIOUS RUN/. HINTS OF
CONVECTION OCCURRING NEAR THE STATE LINE ALONG THE DRYLINE
SUNDAY/MONDAY MORNING IS DISPLAYED BY BOTH THE GFS AND ECMWF
SOLUTIONS. WILL HOWEVER MAINTAIN SILENT POPS ATTM SINCE NEXT MONDAY
IS DAY 7 AND AS MENTIONED...A LOT OF THINGS CAN CHANGE.

&&

.FIRE WEATHER...
A DRYLINE IS EXPECTED TO SHARPEN ACROSS THE ROLLING PLAINS ON
WEDNESDAY...AND ALLOW DRIER AIR WEST OF THE DRYLINE...TO FILTER
ACROSS PORTIONS OF THE REGION. TEMPS APPROXIMATELY 15 DEGREES ABOVE
NORMAL WILL PROMOTE RELATIVE HUMIDITY VALUES TO FALL BELOW 15
PERCENT...AS 20-FOOT WIND SPEEDS NEAR/SLIGHTLY EXCEED 20 MPH. AS A
RESULT...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY
OCCUR...AND A MENTION BEYOND THE HAZARDOUS WEATHER OUTLOOK MAY BE
WARRANTED. ONLY MITIGATING FACTOR MAY WHERE AND HOW MUCH EXPECTED
RAINFALL THE AREA WILL RECEIVE TODAY...WHICH COULD PROMOTE GREENUP
AND HIGHER RELATIVE HUMIDITY VALUES THAN ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  91  55  88  53 /  30   0   0   0   0
TULIA         60  92  58  90  55 /  40  10  10  10  10
PLAINVIEW     61  93  59  91  57 /  40  10  10  10  10
LEVELLAND     61  92  59  93  58 /  10  10  10  10  10
LUBBOCK       63  92  61  94  60 /  20  10  10  10  10
DENVER CITY   59  94  58  93  58 /  10  10  10  10  10
BROWNFIELD    62  94  59  94  58 /  10  10  10  10  10
CHILDRESS     64  92  64  94  62 /  40  20  20  10  10
SPUR          66  91  62  94  60 /  40  20  20  10  10
ASPERMONT     68  91  64  97  63 /  40  20  20  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/29
Hazardous weather outlook, Apr 30, 12:20 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1220 PM CDT MON APR 30 2012

TXZ021>044-011730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1220 PM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE
WHICH WILL MOVE TO NEAR A FRIONA...LITTLEFIELD...TO BROWNFIELD
LINE BY THIS AFTERNOON. STORMS WILL RAPIDLY DEVELOP AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO
TENNIS BALL SIZE. CONDITIONS WILL BE MARGINAL FOR TORNADO
DEVELOPMENT...HOWEVER ISOLATED TORNADOES MAY ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTHERN
SOUTH PLAINS LATE IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH
TONIGHT.

JORDAN

In the hours before

Local storm report, Apr 30, 3:01 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
301 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             LITTLEFIELD             33.92N 102.33W
04/29/2012  E1.75 INCH       LAMB               TX   PUBLIC

            GOLFBALL HAIL REPORTED IN LITTLEFIELD. RELAYED BY
            VIEWER TO KCBD.

0756 PM     HAIL             4 SSW WHITHARRAL        33.68N 102.35W
04/29/2012  E2.75 INCH       HOCKLEY            TX   STORM CHASER

0758 PM     TSTM WND DMG     2 E LEVELLAND           33.58N 102.33W
04/29/2012                   HOCKLEY            TX   NWS EMPLOYEE

            POWER POLES DOWN 2 MILES EAST OF LEVELLAND ON HIGHWAY
            114.

0815 PM     HAIL             6 NNW ROPESVILLE        33.49N 102.19W
04/29/2012  M1.75 INCH       HOCKLEY            TX   METEOROLOGIST

0822 PM     HAIL             SMYER                   33.59N 102.16W
04/29/2012  M1.50 INCH       HOCKLEY            TX   TRAINED SPOTTER

0825 PM     HAIL             6 NNW ROPESVILLE        33.49N 102.19W
04/29/2012  M2.50 INCH       HOCKLEY            TX   METEOROLOGIST

0844 PM     FUNNEL CLOUD     5 SW WOLFFORTH          33.46N 102.07W
04/29/2012                   LUBBOCK            TX   SKYWARN SPOTTER

0851 PM     HAIL             7 SW LUBBOCK            33.51N 101.94W
04/29/2012  M1.50 INCH       LUBBOCK            TX   TRAINED SPOTTER

            REPORTED AT 93RD AND MILWAYKEE.

0851 PM     HAIL             8 SW LUBBOCK            33.49N 101.97W
04/29/2012  M1.50 INCH       LUBBOCK            TX   SKYWARN SPOTTER

            SPOTTER REPORT AT 93RD AND MILWAUKEE

0855 PM     TSTM WND GST     6 SSW WOLFFORTH         33.43N 102.05W
04/29/2012  M85 MPH          LUBBOCK            TX   MESONET

            RECORDED BY WEST TEXAS MESONET STATION.

0855 PM     TSTM WND DMG     5 S WOLFFORTH           33.43N 102.01W
04/29/2012                   LUBBOCK            TX   NWS STORM SURVEY

            TREES UPROOTED AND ROOF OFF OF A HOME. MOBILE HOME ALSO
            LOST ROOF. ESTIMATED WINDS 80-90 MPH.

0900 PM     TSTM WND DMG     2 NE ROPESVILLE         33.43N 102.13W
04/29/2012                   HOCKLEY            TX   UTILITY COMPANY

            THREE POWER POLES DOWN WEST OF U.S. 62 AND 82 ALONG
            FOSTER RD.

0900 PM     TSTM WND GST     6 SSW WOLFFORTH         33.43N 102.05W
04/29/2012  M95 MPH          LUBBOCK            TX   MESONET

            OBSERVED BY WEST TEXAS MESONET SITE.

0909 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  E1.75 INCH       LUBBOCK            TX   TRAINED SPOTTER

            114TH AND MILWAUKEE

0909 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  E2.75 INCH       LUBBOCK            TX   BROADCAST MEDIA

            SLIDE ROAD AND 150TH... WINDSHIELDS AND SKYLIGHTS
            DESTROYED

0912 PM     HAIL             3 W WOODROW             33.45N 101.90W
04/29/2012  E2.00 INCH       LUBBOCK            TX   NWS EMPLOYEE

            154TH AND INDIANA

0914 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  E1.75 INCH       LUBBOCK            TX   BROADCAST MEDIA

            COVERING ROAD AT SLIDE AND 150TH STREET

0915 PM     HAIL             LEVELLAND               33.58N 102.36W
04/29/2012  E0.88 INCH       HOCKLEY            TX   LAW ENFORCEMENT

0921 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/29/2012  M2.75 INCH       LUBBOCK            TX   SKYWARN SPOTTER

            120TH AND MILWAUKEE

0930 PM     TSTM WND DMG     10 SSE LEVELLAND        33.45N 102.30W
04/29/2012                   HOCKLEY            TX   UNKNOWN

            THREE POWER POLES DOWN NORTHEAST OF INTERSECTION OF
            U.S. 385 AND FM41.

0931 PM     HAIL             6 ESE WOODROW           33.41N 101.75W
04/29/2012  E2.75 INCH       LUBBOCK            TX   TRAINED SPOTTER

            LOST WINDSHIELD TO BASEBALL HAIL JUST EAST OF HIGHWAY
            87 ON 41.

0933 PM     HAIL             3 SE WOODROW            33.42N 101.81W
04/29/2012  M1.75 INCH       LUBBOCK            TX   TRAINED SPOTTER

0933 PM     HAIL             5 E SLIDE               33.41N 101.84W
04/29/2012  E2.75 INCH       LUBBOCK            TX   COUNTY OFFICIAL

            SEVERE HAIL DAMAGE TO RESIDENCES AND AUTOMOBILES ALONG
            FM 41 WEST OF US 87

0938 PM     HAIL             7 E NEW HOME            33.33N 101.79W
04/29/2012  E2.75 INCH       LYNN               TX   SKYWARN SPOTTER

            WINDSHIELD DESTROYED

0950 PM     HAIL             6 NNW ROPESVILLE        33.49N 102.19W
04/29/2012  E1.00 INCH       HOCKLEY            TX   METEOROLOGIST

            HEAVY FLOODING ALONG WITH HAIL

1004 PM     HAIL             5 E ROPESVILLE          33.41N 102.07W
04/29/2012  E2.50 INCH       LUBBOCK            TX   AMATEUR RADIO

            ON 41

1009 PM     HAIL             3 SE WOODROW            33.42N 101.81W
04/29/2012  E2.00 INCH       LUBBOCK            TX   TRAINED SPOTTER

            COVERING GROUND

1012 PM     HAIL             1 S SLATON              33.42N 101.64W
04/29/2012  E1.00 INCH       LUBBOCK            TX   TRAINED SPOTTER

1017 PM     HAIL             6 W NEW HOME            33.33N 102.01W
04/29/2012  E1.75 INCH       LYNN               TX   AMATEUR RADIO

            179 AND 211

1029 PM     HAIL             SOUTHLAND               33.36N 101.55W
04/29/2012  E1.75 INCH       GARZA              TX   TRAINED SPOTTER

1033 PM     FLOOD            5 WSW WOLFFORTH         33.48N 102.09W
04/29/2012                   HOCKLEY            TX   AMATEUR RADIO

            ON 1585 BETWEEN 385 AND 62 82... ROAD IMPASSIBLE... 20
            MILE STRETCH

1038 PM     HAIL             1 SE ROPESVILLE         33.40N 102.14W
04/29/2012  E1.00 INCH       HOCKLEY            TX   TRAINED SPOTTER

1112 PM     HAIL             TAHOKA                  33.16N 101.79W
04/29/2012  E1.75 INCH       LYNN               TX   CO-OP OBSERVER

1115 PM     HAIL             TAHOKA                  33.16N 101.79W
04/29/2012  E2.00 INCH       LYNN               TX   NWS EMPLOYEE

1127 PM     FLOOD            3 SW WOLFFORTH          33.48N 102.04W
04/29/2012                   LUBBOCK            TX   SKYWARN SPOTTER

            REPORT OF 2.5 FEET OF WATER OVER U.S. HIGHWAY 62 AND
            82. WATER WAS FLOWING ACROSS THE ROAD.

1131 PM     TSTM WND DMG     5 S LEVELLAND           33.51N 102.36W
04/29/2012                   HOCKLEY            TX   EMERGENCY MNGR

            FENCES BLOWN DOWN AT 1585 AND 3261... 50-60 HEAD OF
            CATTLE LOSE ON ROAD

1149 PM     HAIL             TAHOKA                  33.16N 101.79W
04/29/2012  M1.75 INCH       LYNN               TX   STORM CHASER

            GOLFBALL HAIL REPORTED IN TAHOKA.

1232 AM     FLOOD            1 SE SOUTHLAND          33.35N 101.54W
04/30/2012                   GARZA              TX   LAW ENFORCEMENT

            WATER COVERING US HIGHWAY 84 SUCH THAT TRACTOR TRAILERS
            UNABLE TO PASS

&&

EVENT NUMBER LUB1200188 LUB1200189 LUB1200190 LUB1200191 LUB1200192
LUB1200193 LUB1200195 LUB1200194 LUB1200220 LUB1200196 LUB1200224
LUB1200223 LUB1200225 LUB1200197 LUB1200204 LUB1200198 LUB1200199
LUB1200222 LUB1200200 LUB1200226 LUB1200201 LUB1200202 LUB1200218
LUB1200203 LUB1200205 LUB1200206 LUB1200209 LUB1200207 LUB1200208
LUB1200210 LUB1200211 LUB1200212 LUB1200213 LUB1200214 LUB1200215
LUB1200221 LUB1200216 LUB1200217

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTSpecial Weather StatementLUBHockley27 min
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb63 min
Apr 29, 7:46 PM CDTSpecial Weather StatementLUBCochran29 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock55 min
Apr 29, 8:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock47 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher46 min
Apr 29, 8:26 PM CDTSevere Thunderstorm WarningLUBLamb13 min
Apr 29, 8:38 PM CDTTornado WarningLUBLubbock37 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Apr 29, 9:07 PM CDTSevere Thunderstorm WarningLUBHockley68 min
Apr 29, 9:15 PM CDTTornado WarningLUBLubbock, Lynn30 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn47 min
Apr 29, 10:00 PM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry3 hr
Apr 29, 10:05 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry25 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningLUBHockley44 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Apr 29, 10:31 PM CDTSpecial Weather StatementLUBSwisher29 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb39 min
Apr 29, 10:52 PM CDTAreal Flood WarningLUBHockley, Lubbock, Lynn, Terry2 hr
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Apr 29, 10:58 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry62 min
Apr 29, 11:10 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb50 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningLUBSwisher46 min
Apr 29, 11:32 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Apr 29, 11:34 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 29, 11:37 PM CDTSpecial Weather StatementLUBLubbock38 min
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningLUBCrosby45 min
Apr 29, 11:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Apr 30, 12:28 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn47 min
Apr 30, 12:32 AM CDTSpecial Weather StatementLUBDickens28 min
Apr 30, 12:45 AM CDTSpecial Weather StatementLUBLamb30 min
Apr 30, 12:46 AM CDTAreal Flood WarningLUBCrosby, Garza, Lubbock, Lynn104 min
Apr 30, 1:01 AM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry6 hr
Apr 30, 1:07 AM CDTSevere Thunderstorm WarningLUBGarza, Kent53 min
Apr 30, 1:14 AM CDTSpecial Weather StatementLUBCastro31 min
Apr 30, 1:38 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 30, 1:52 AM CDTSpecial Weather StatementLUBMotley23 min
Apr 30, 1:59 AM CDTSevere Thunderstorm WarningLUBKent28 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza29 min
Apr 30, 4:56 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent34 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza26 min
Apr 30, 5:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens34 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent29 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley36 min
Apr 30, 5:59 PM CDTSevere Thunderstorm WarningLUBGarza, Kent31 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent27 min
Apr 30, 6:22 PM CDTSevere Thunderstorm WarningLUBMotley38 min
Apr 30, 6:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
Apr 30, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent62 min
Apr 30, 6:39 PM CDTSevere Thunderstorm WarningLUBDickens51 min
Apr 30, 6:59 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.